My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

Please visit the new WebMD Message Boards to find answers and get support.

Posted: | Report This Report Question |
Q.

Does missing a birth control pill cause stomach issues for months?

Ever since I threw up a pill and forgot to take one to make up for it I have had stomach problems on and off for a month an a half. Problems include diarrhea, stomach cramps, feeling of uncomplete bm, straining/feeling the need to push even when there is nothing left.

 

Answers from Contributors (1)

11,314 Answers
51,324 Helpful Votes
179 Followers
A.

Hi I cant think of any reason for just missing one BC pill would cause you all this kind of problem.

But when you throw up that could have been the start of your now problem, it would be far better you seeing a doctor over this problem, ASAP. OK

Good Luck

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.